# SDR SWAA2013062017435

- Difficulty date: June 2, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 141A88117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECOND LOWER CORNER FASTENER HOLE ALONG THE E-F POST ON THE LEFT NR 3 FLIGHT DECK WINDOW FRAME CRACKED.  REPAIRED POST IAW MOD-53EO-00840.
